# SDR RAIA0010009

- Difficulty date: October 13, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- Aircraft time: 26,347 hours, 26,405 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: E0242A115B0
- Condition: Failed
- Location: Power Dist
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

7176-STL- RIGHT ACW BUS CYCLING ON AND OFF DURING TAXI.  MAINTENANCE INSPECTED AND DEFERRED PER MEL.  MAINTENANCE REPLACED RELAY 6XN.
